# SDR SCNA96313

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421S
- Condition: Inoperative
- Location: Fwd Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAV SMOKE DETECTOR DID NOT TEST.  REMOVED AND REPLACED SMOKE DETECTOR AND OPS CHECKED NORMAL.
